Letter to the editors
Matematičeskie zametki, Tome 27 (1980) no. 4
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_27_4_a16,
author = {A. F. Sidorenko},
title = {Letter to the editors},
journal = {Matemati\v{c}eskie zametki},
pages = {667},
year = {1980},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_27_4_a16/}
}
A. F. Sidorenko. Letter to the editors. Matematičeskie zametki, Tome 27 (1980) no. 4. http://geodesic.mathdoc.fr/item/MZM_1980_27_4_a16/